# SDR SWIA2019082746224

- Difficulty date: August 6, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 41,030 hours, 26,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 501 AFT SIDE OF FRAME IN FWD CARGO PIT BETWEEN STRG 23 LEFT AND STRG 24 LEFT.  (C-CHECK) RO: 08/24/2019 INSTALLED ALL REPAIR PARTS IAW REO. ALL CHECKS GOOD.
